Pacific Journal of Mathematics

Orthogonal polynomials associated with the Rogers-Ramanujan continued fraction.

Waleed A. Al-Salam and Mourad E. H. Ismail

Article information

Source
Pacific J. Math. Volume 104, Number 2 (1983), 269-283.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102723662

Zentralblatt MATH identifier
0526.33009

Mathematical Reviews number (MathSciNet)
MR684290

Subjects
Primary: 33A65

Citation

Al-Salam, Waleed A.; Ismail, Mourad E. H. Orthogonal polynomials associated with the Rogers-Ramanujan continued fraction. Pacific Journal of Mathematics 104 (1983), no. 2, 269--283. http://projecteuclid.org/euclid.pjm/1102723662.


Export citation

References

  • [1] G E. Andrews, The Theory of Partitions, Addison-Wesley, Reading, Mass., 1976.
  • [2] R. Askey and M. E. H. Ismail, Recurrence relations, continued fractions and orthogonal polynomials, to appear.
  • [3] L. Carlitz, Note on some continuedfractions of the Rogers-Ramaujan type, Duke Math. J., 32 (1965),713-720.
  • [4] T. Chihara, An Introduction to Orthogonal Polynomials, Gordon and Breach, New York, 1978.
  • [5] J. Geronimus, On a set of polynomials, Ann. Math., (2) 31 (1930),681-686.
  • [6] M. Hirschhorn, Developments in the theory of partitions, Doctoral Dissertation, Univer- sity of New South Wales, 1979.
  • [7] M. E. H. Ismail, The zeros of basic Bessel functions, the functions Jp+ax(x)and associated orthogonal polynomials, J. Math. Anal. Appl., 86 (1982), 1-19.
  • [8] F. W. J. Olver, Asymptotics and Special Functions, Academic Press, New York, 1974.
  • [9] F. Pollaczek, Sur une generalisation des polynbmes de Jacobi, Memorial des Sciences Mathematique, volume 121, Paris, 1956.
  • [10] S. Ramanujan, Notebooks, Tata Institute, Bombay, 1957.
  • [11] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, Mathematical Surveys, volume I, American Mathematical Society, Providence, R.I., 1963.
  • [12] L. J. Slater, Generalized Hypergeometric Functions, Cambridge University Press, Cambridge, 1966.
  • [13] G. Szeg, Orthogonal Polynomials, Fourth edition, Colloquium Publications, volume
  • [23] American Mathematical Society, Providence, R.I.,1975.
  • [14] G. N. Watson, A Treatise on the Theory of Bessel Functions, second edition, Cam- bridge University Press, Cambridge, 1944.